MAUDE Adverse Event Report: ABBOTT VASCULAR RX HERCULINK ELITE STENT SYSTEM; STENT, RENAL

ABBOTT VASCULAR RX HERCULINK ELITE STENT SYSTEM; STENT, RENAL
Model Number 1011487-15
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the procedure was to treat a 80% stenosed lesion in the right renal artery with heavy calcification and moderate tortuosity.A 6f guide catheter was used.The 4.00x15mm herculink elite stent delivery system (sds) was advanced to the target lesion; however, the stent was observed to have moved on the balloon.Therefore, the stent was deployed in the vessel partially in healthy tissue and the sds was removed without issue.There was no adverse patient effect and no clinically significant delay reported in the procedure.Another herculink stent was used to complete the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device is expected to be returned for evaluation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
Subsequent to initial report, the following information was received: it was reported that while advancing the herculink, the stent dislodged from the delivery system; therefore, the delivery system, was removed from the patient.A non-abbott balloon dilatation catheter was used to snare and remove the dislodged stent.No additional information was provided.
 
Additional Manufacturer Narrative
A visual inspection was performed on the returned device.The reported stent dislodgement was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents.The investigation determined the reported stent dislodgement and subsequent treatment, including removal of foreign body, appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.H1: type of reportable event h6: health effect - impact code 2199 removed.

Brand Name
RX HERCULINK ELITE STENT SYSTEM
Common Device Name
STENT, RENAL
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key15298916
Report Number2024168-2022-09159
Device Sequence Number20605949
Product Code NIN
UDI-Device Identifier08717648077838
UDI-Public08717648077838
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P110001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model Number1011487-15
Device Catalogue Number1011487-15
Device Lot Number2022361
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/03/2022
Supplement Date Received by Manufacturer09/29/2022
Initial Report FDA Received Date08/25/2022
Supplement Report FDA Received Date10/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6F GUIDE CATHETER
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown